# SDR SWAA2020082508760

- Difficulty date: August 16, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD L1 DOOR HEADER LIGHT COVER DAMAGED / REMOVED AND REPLACED FWD L1 DOOR HEADER LIGHT COVER AS PER REF B737-7 AMM 33-51-01-960-802. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK AND OPERATIONAL TEST CHECK NORMAL PER B737 AMM 33-51-00-720-801 AND 33-51-00-710-801.
